按条件检索“318”条记录

已选条件: 出版年: 2015 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
21. On mean values of some arithmetic functions involving different number fields SCOPUS SCIE

作者:Lu, Guangshi;Ma, Wenjun

作者机构:[Lü, G] School of Mathematics, Shandong University, Jinan Shandong, 250100, China;[ Ma, W] School of Mathematics, Shandong University, Jinan Shandong, 250100, China

来源:The Ramanujan journal,RAMANUJAN JOURNAL,2015,Vol.38,Issue.1,101-113

资源类型:期刊论文

WOS:000361458000006

22. 基于最大模原理的双边空间分数阶方程的二阶隐式有限差分法

作者:朱琳;芮洪兴;

作者机构:[朱琳]宁夏大学数学与计算机学院;[芮洪兴]山东大学数学学院

来源:重庆师范大学学报(自然科学版),2015,Issue.03,83-87

资源类型:期刊论文

23. Existence of positive solutions for nth-order singular sublinear boundary value problems with all derivatives EI SCOPUS

作者:Wei, Zhongli

作者机构:[Wei, Zhongli ] Department of Mathematics, Shandong Jianzhu University, Jinan; Shandong; 250101, China;[Wei, Zhongli ] School of Mathematics and System Sciences, Shandong University, Jinan; Shandong; 250100, China

来源:Journal of Applied Mathematics and Computing,2015,Vol.48,Issue.43102,41-54

资源类型:期刊论文

24. STRONG LAW OF LARGE NUMBERS FOR UPPER SET-VALUED AND FUZZY-SET VALUED PROBABILITY SCOPUS SCIE

作者:Chen, Zengjing;Lan, Yuting;Zong, Gaofeng

作者机构:[Chen, Z] Qilu Securities Institute for Financial Studies, Shandong University, Jinan, 250100, China, School of Mathematics, Shandong University, Jinan, 250100, China;[ Lan, Y] Qilu Securities Institute for Financial Studies, Shandong University, Jinan, 250100, China;[ Zong, G] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Mathematical control and related fields,MATHEMATICAL CONTROL AND RELATED FIELDS,2015,Vol.5,Issue.3,435-452

资源类型:期刊论文

WOS:000358377600004

25. SHARP TIME ESTIMATES FOR EXACT BOUNDARY CONTROLLABILITY OF QUASILINEAR HYPERBOLIC SYSTEMS EI SCOPUS SCIE

作者:Hu, Long

作者机构:[Hu, Long] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Hu, Long] Univ Paris 06, Sorbonne Univ, UMR 7598, Lab Jacques Louis Lions, F-75005 Paris, France.

来源:SIAM JOURNAL ON CONTROL AND OPTIMIZATION,2015,Vol.53,Issue.6,3383-3410

资源类型:期刊论文

WOS:000367020200004

26. A FAST FINITE ELEMENT METHOD FOR SPACE-FRACTIONAL DISPERSION EQUATIONS ON BOUNDED DOMAINS IN R-2 EI SCOPUS SCIE

作者:Du, Ning;Wang, Hong

作者机构:[Du, N] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Wang, H] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States

来源:SIAM Journal on Scientific Computing,SIAM JOURNAL ON SCIENTIFIC COMPUTING,2015,Vol.37,Issue.3,A1614-A1635

WOS被引数:9

资源类型:期刊论文

WOS:000357406500034

27. On a conjecture of R. Bruck and some linear differential equations SCIE

作者:Xu, Hong Yan; Yang, Lian Zhong

作者机构:[Xu, Hong Yan] Jingdezhen Ceram Inst, Dept Informat & Engn, Jingdezhen 333403, Jiangxi, Peoples R China.; [Yang, Lian Zhong] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:SPRINGERPLUS,2015,Vol.4

WOS被引数:2

资源类型:期刊论文

WOS:000368712400006

28. Sums of Fourier coefficients related to Hecke eigencusp forms SCOPUS SCIE

作者:Lu, Guangshi;Tang, Hengcai

作者机构:[Lü, G] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Tang, H] School of Mathematics and Information Sciences, Henan University, Kaifeng, Henan 475004, China

来源:The Ramanujan journal,RAMANUJAN JOURNAL,2015,Vol.37,Issue.2,309-327

WOS被引数:1

资源类型:期刊论文

WOS:000353828100007

29. On a conjecture about the norm of Lyapunov mappings SCIE

作者:Feng, Jun-e; Lam, James; Yang, Guowu; Li, Zhao

作者机构:[Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Lam, James; Li, Zhao] Univ Hong Kong, Dept Mech Engn, Hong Kong, Hong Kong, Peoples R China.; [Yang, Guowu] Univ Elect Sci & Technol China, Sch Comp Sci & Engn, Chengdu 610054, Peoples R China.

来源:LINEAR ALGEBRA AND ITS APPLICATIONS,2015,Vol.465,88-103

WOS被引数:2

资源类型:期刊论文

WOS:000345468200005

30. A stochastic approach to a new type of parabolic variational inequalities SCOPUS SCIE

作者:Nie, Tianyang

作者机构:[Nie, Tianyang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Nie, Tianyang] Univ Bretagne Occidentale, Math Lab, F-29285 Brest 3, France.; [Nie, Tianyang] Univ Sydney, Sch Math & Stat, Sydney, NSW 2006, Australia.

来源:STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES,2015,Vol.87,Issue.3,477-517

WOS被引数:3

资源类型:期刊论文

WOS:000353580300006

31. Fractional Backward Stochastic Differential Equations and Fractional Backward Variational Inequalities SCOPUS SCIE

作者:Maticiuc, Lucian;Nie, Tianyang

作者机构:[Maticiuc, L] “Alexandru Ioan Cuza” University, Carol I Blvd., no. 11, Iasi, 700506, Romania, Department of Mathematics, “Gheorghe Asachi” Technical University, Carol I Blvd., no. 11, Iasi, 700506, Romania;[ Nie, T] School of Mathematics, Shandong University, Jinan, Shandong 250100, China, Laboratoire de Mathématiques, CNR-UMR 6205 Université de Bretagne Occidentale, Brest Cedex 3, 29285, France, School of Mathematics and Statistics, University of Sydney, Sydney, NSW 2006, Australia

来源:Journal of theoretical probability,JOURNAL OF THEORETICAL PROBABILITY,2015,Vol.28,Issue.1,337-395

WOS被引数:9

资源类型:期刊论文

WOS:000351316900014

32. Stochastic transforms for jump diffusion processes combined with related backward stochastic differential equations(star) SCOPUS SCIE

作者:Li, Na;Wu, Zhen

作者机构:[Li, N] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China, Department of Mathematics, QiLu Normal University, Jinan, Shandong, 250013, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:Journal of Mathematical Analysis and Applications,JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2015,Vol.425,Issue.2,704-725

WOS被引数:2

资源类型:期刊论文

WOS:000349811400006

33. Analysis of Multi-Scale Fractal Dimension for Image Interpolation

作者:YAO Xun-xiang;ZHANG Yun-feng;LIU Geng;BAO Fang-xun;ZHANG Cai-ming;

作者机构:[YAO Xun-xiang;ZHANG Yun-feng;LIU Geng;BAO Fang-xun;ZHANG Cai-ming]School of Computer Science & Technology, Shandong University of Finance and Economics;[YAO Xun-xiang;ZHANG Yun-feng;LIU Geng;BAO Fang-xun;ZHANG Cai-ming]Shandong Provincial Key Laboratories of Digital Media Technology;[YAO Xun-xiang;ZHANG Yun-feng;LIU Geng;BAO Fang-xun;ZHANG Cai-ming]School of Mathematics, Shandong University;[YAO Xun-xiang;ZHANG Yun-feng;LIU Geng;BAO Fang-xun;ZHANG Cai-ming]School of Computer Science and Technology, Shandong Universit

来源:Computer Aided Drafting,Design and Manufacturing,2015,Issue.03,23-30

资源类型:期刊论文

34. Strong Li-Yorke Chaos for Time-Varying Discrete Dynamical Systems with A-Coupled-Expansion EI SCOPUS SCIE

作者:Shao, Hua; Shi, Yuming; Zhu, Hao

作者机构:[Shao, Hua; Shi, Yuming; Zhu, Hao] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS,2015,Vol.25,Issue.13

WOS被引数:4

资源类型:期刊论文

WOS:000367751100018

35. Variable Selection in Semiparametric Quantile Modeling for Longitudinal Data EI SCOPUS SCIE

作者:Wang, Kangning; Lin, Lu

作者机构:[Wang, Kangning] Chongqing Univ Arts & Sci, Dept Math, Chongqing, Peoples R China.; [Wang, Kangning] Chongqing Univ Arts & Sci, KLDAIP, Chongqing, Peoples R China.; [Wang, Kangning; Lin, Lu] Shandong Univ, Sch Math, Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.

来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2015,Vol.44,Issue.11,2243-2266

WOS被引数:3

资源类型:期刊论文

WOS:000356858100003

36. Path-dependent Hamilton-Jacobi-Bellman equations related to controlled stochastic functional differential systems EI SCOPUS SCIE

作者:Ji, Shaolin;Wang, Lin;Yang, Shuzhen

作者机构:[Ji, S] Institute for Financial Studies and Institute of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wang, L] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Yang, S] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Optimal Control Applications and Methods,OPTIMAL CONTROL APPLICATIONS & METHODS,2015,Vol.36,Issue.1,109-120

资源类型:期刊论文

WOS:000347840600007

37. Almost Periodic Solutions for Stochastic Differential Equations Driven By G-Brownian Motion EI SCOPUS SCIE

作者:Zhang, Miao; Zong, Gaofeng

作者机构:[Zhang, M] Institute for Financial Studies, Department of Mathematics, Shandong University, Jinan, Shandong, China;[ Zong, G] Institute for Financial Studies, Department of Mathematics, Shandong University, Jinan, Shandong, China

来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2015,Vol.44,Issue.11,2371-2384

WOS被引数:1

资源类型:期刊论文

WOS:000356858100009

38. A fast method for a generalized nonlocal elastic model SCOPUS SCIE

作者:Du, Ning; Wang, Hong; Wang, Che

作者机构:[Du, Ning] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Hong; Wang, Che] Univ S Carolina, Dept Math, Columbia, SC 29208 USA.

来源:JOURNAL OF COMPUTATIONAL PHYSICS,2015,Vol.297,72-83

WOS被引数:1

资源类型:期刊论文

WOS:000357541900005

39. On the comparison theorem for multi-dimensional G-SDEs SCOPUS SCIE

作者:Luo, Peng; Wang, Falei

作者机构:[Luo, Peng; Wang, Falei] Shandong Univ, Sch Math, Jinan, Peoples R China.; [Luo, Peng] Shandong Univ, Quiz Secur Inst Financial Studies, Jinan, Peoples R China.; [Luo, Peng] Univ Konstanz, Dept Math & Stat, Constance, Germany.

来源:STATISTICS & PROBABILITY LETTERS,2015,Vol.96,38-44

资源类型:期刊论文

WOS:000346894500005

40. Invariant and ergodic nonlinear expectations for G-diffusion processes SCOPUS SCIE

作者:Hu, Mingshang; Li, Hanwu; Wang, Falei; Zheng, Guoqiang

作者机构:[Hu, Mingshang] Shandong Univ, Qilu Inst Finance, Jinan, Peoples R China.; [Li, Hanwu; Wang, Falei; Zheng, Guoqiang] Shandong Univ, Sch Math, Jinan, Peoples R China.; [Wang, Falei] Shandong Univ, Inst Adv Res, Jinan, Peoples R China.

来源:ELECTRONIC COMMUNICATIONS IN PROBABILITY,2015,Vol.20,1-15

资源类型:期刊论文

WOS:000351986100001

共 16 页, 318 条记录

TOP